Aspirin 325 mg (NSAID*)
for the temporary relief of minor aches and pains due to: - headache, - colds, - muscle pain, - menstrual pain, - toothache, - minor pain of arthritis - or as directed by your doctor
|Warnings: Reye's Syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomitting occur, consult a doctor because these symtpoms could be an early sign of Reye's syndrome, a rare but serious illness|
|Allergy Alert: Aspirin may cause severe allergic reaction which may include: |
|Stomach Bleeding Waring: This product contains a non-steroidal anti-inflammitory drug (NSAID), which may cause stomach bleeding. The chance is higher if you: |
|Do not use if you are allergic to aspirin or other pain relievers/fever reducers|
Inactive Ingredients: black iron oxide, cellulose, colloidol anhydrous silica, corn starch, D&C yellow #10 aluminum lake, FD&C yellow, #6 aluminum lake, hypromellose, polydextrose, polyethylene glycol, polyvinyl acetate, phthalate, propylene glycol, shellac wax, simethincone, sodium alginate, sodium bicarbonate, stearic acid, talc, titanium dioxide, triacetin, trienthyl citrate.